# SDR AALA2009010300265

- Difficulty date: January 3, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 59,247 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI- EMERGENCY LIGHTS AT SEATS 9A THROUGH 15D INOPERATIVE. REPLACED BATTERY PACK FOR SEATS 9A THROUGH 15D.
